diabetestalk.net

Can Metformin Cause Your Feet To Swell

Share on facebook

Does Diabetis Drug Metformin Cause Swollen Ankles

List of bingo numbers with letters     If a medicare patient has a kx at end of 2016 do you continue kx into 2017      Cti 103 carlsbad tech But there are side effects of metformin that many doctors don't talk about with patients. Taking metformin can cause permanent nerve damage. metforminsideeffects.co/. (B12 and Metformin Nerve Damage) How does a drug like Metformin that has so many benefits cause such a severe side effect as nerve  . Nov 5, 2009 . So, sorry for the long story, but I'm just curious. Could the metformin be causing this puffiness/fluid retention in my ankles? I have not called my doc yet about it because we currently have no insurance and I have to pay a hefty fee every time I see the doc. It's the only thing I can think of that has changed in . Under certain conditions, too much metformin can cause a serious condition called lactic acidosis.. Furthermore, counseling on contraception and pregnancy may be needed because of the problems that can occur in patients with diabetes during pregnancy. Jul 24, 2013 . Has anybody developed swollen feet and ankles by . Drug information provided by: Micromedex. It is very important. Under certain co Continue reading >>

Share on facebook

Popular Questions

  1. HEALTH_NOW

    Thank you. I've tried time release, regular & the liquid, Riomet. I seem to have trouble no matter the version.

  2. ANNETTECAN

    HEALTH_NOW There is another post on here, she said she was giving time release and that almost completely took care of her problems.

  3. HEALTH_NOW

    Yes I've had some of those symptoms & others. Problem with taking many medications is figuring out the ones causing the problem & wondering if it is the combination rather than just one med. Very frustrating especially since no doctor helping so I'm trying to do it on my own.

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in diabetes